# SDR SWAA2022011260257

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 22,867 hours, 10,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD SEAL BY THE EMERGENCY EXIT LIGHT; BROKEN. ; / [01] INSPECTED COMPARTMENT; REMOVED BROKEN SEAL & INSTALLED NEW SEAL PER MM 20-10-11
